The volume of random polytopes circumscribed around a convex body

Fodor, Ferenc, Hug, Daniel, Ziebarth, Ines: The volume of random polytopes circumscribed around a convex body.
MATHEMATIKA, 62 (1). pp. 283-306. ISSN 0025-5793 (2016)

[img]
Preview
Text
circvolume-SZTE-publicatio.pdf - Accepted Version

Download (323kB) | Preview
Item Type: Article
Journal or Publication Title: MATHEMATIKA
Date: 2016
Volume: 62
Number: 1
Page Range: pp. 283-306
ISSN: 0025-5793
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 2875490
DOI id: https://doi.org/10.1112/S0025579315000170
Date Deposited: 2020. Feb. 21. 15:30
Last Modified: 2020. Feb. 21. 15:30
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/18283
Web of Science® Times Cited: 4 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year